# SDR CA010725010

- Difficulty date: July 19, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,988 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 9688411404
- Condition: Unserviceable
- Location: Fuel Boost
- Part time: 1,458 hours, 1,689 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) BOOST PUMP FAILED CAUSING FUEL IMBALANCE. AIRCRAFT LANDED AND PUMP REPLACED.
